In the present paper, a time-dependent source identification problem for a one dimensional telegraph equation with involution is studied. Theorems on the stability estimates for the solution of this problem are established.

Citation details of the article

Journal: International Journal of Applied Mathematics
Journal ISSN (Print): ISSN 1311-1728
Journal ISSN (Electronic): ISSN 1314-8060
Volume: 35
Issue: 3
Year: 2022

DOI: 10.12732/ijam.v35i3.7

Download Section

Download the full text of article from here.

You will need Adobe Acrobat reader. For more information and free download of the reader, please follow this link.


  1. [1] G. Di. Blasio and A. Lorenzi, Identification problems for parabolic delay differential equations with measurement on the boundary, Journal of Inverse and Ill-Posed Problems, 15, No 7 (2007), 709-734.
  2. [2] I. Orazov and M.A. Sadybekov, On a class of problems of determining the temperature and density of heat source given initial and final temperature, Siberian Mathematical Journal, 53 (2012), 146-151.
  3. [3] M.A. Sadybekov, G. Dildabek and M.B. Ivanova, On an inverse problem of reconstructing a heat conduction process from nonlocal data, Advances in Mathematical Physics (2018), Art. 8301656.
  4. [4] M.A. Sadybekov, G. Oralsyn and M. Ismailov, Determination of a timedependent heat source under not strengthened regular boundary and integral overdetermination conditions, Filomat, 32, No 3 (2018), 809-814.
  5. [5] S. Saitoh, V.K. Tuan and M. Yamamoto, Reverse convolution inequalities and applications to inverse heat source problems, J. of Inequalities in Pure and Applied Mathematics, 5 (2002), 80-91.
  6. [6] K. Sakamoto and M. Yamamoto, Initial-boundary value problems for fractional diffusion-wave equations and applications to some inverse problems, J. Math. Anal. Appl., 382 (2011), 426-447.
  7. [7] S.I. Kabanikhin, Method for solving dynamic inverse problems for hyperbolic equations, J. Inverse Problems, 12 (2014), 493-517.
  8. [8] A.A. Samarskii and P.N. Vabishchevich, Numerical Methods for Solving Inverse Problems of Mathematical Physics, Ser. Inverse and Ill-Posed, Problems, Walter de Gruyter, Berlin-New York (2007).
  9. [9] A. Ashyralyev and D. Agirseven, On source identification problem for a delay parabolic equation, Nonlinear Analysis: Modelling and Control, 19, No 3 (2014), 335-349.
  10. [10] A. Ashyralyev and C. Ashyralyyev, On the problem of determining the parameter of an elliptic equation in a Banach space, Nonlinear Analysis Modelling and Control, 3 (2014), 350-366.
  11. [11] A. Ashyralyev, D. Agirseven and R.P. Agarwal, Stability estimates for delay parabolic differential and difference equations, Appl. Comput. Math., 19 (2020), 175-204.
  12. [12] A. Ashyralyev and F. Emharab, Source identification problems for hyperbolic differential and difference equations, Journal of Inverse and Ill-posed Problems, 27, No 3 (2019), 301-315.
  13. [13] F. Emharab, Source Identification Problems for Hyperbolic Differential and Difference Equations, PhD Thesis, Near East University, Nicosia, 135 (2019).
  14. [14] A. Ashyralyev and M. Urun, Time-dependent source identification Schrodinger type problem, International Journal of Applied Mathematics, 34, No 2 (2021), 297-310; DOI: 10.12732/ijam.v34i2.7.
  15. [15] A.S. Erdogan, Numerical Solution of Parabolic Inverse Problem with an Unknown Source Function, PhD Thesis, Y´yld´yz Technical Universty, Istanbul, 112 (2010).
  16. [16] C. Ashyralyyev, Stability estimates for solution of Neumann-type overdetermined elliptic problem, Numerical Functional Analysis and Optimization, 38, No 10 (2017), 1226-1243.
  17. [17] M. Ashyraliyev, On hyperbolic-parabolic problems with involution and Neumann boundary condition, International Journal of Applied Mathematics, 34, No 2 (2021), 363-376; DOI: 10.12732/ijam.v34i2.12.
  18. [18] A. Ashyralyev, M. Ashyraliyev and M.A. Ashyralyyeva, A note on the hyperbolic-parabolic identification problem with involution and Dirichlet boundary condition, Computational Mathematics and Mathematical Physics, 60, No 8 (2020), 1294-1305.
  19. [19] J. Banasiak, J. R. Mika, Singularly perturbed telegraph equations with applications in the random walk theory, J. Appl. Math. Stoch. Anal., 11, No 1(1998), 9-28.
  20. [20] V.H. Weston, S. He, Wave splitting of telegraph equation in R3 and its applications to inverse scattering, Inverse Probl., 9 (1993), 789-812.
  21. [21] P.M. Jordan, A. Puri, Digital signal propagation in dispersive media, J. Appl. Phys., 85, No 3 (1999), 1273-1282.
  22. [22] A. Ashyralyev, F. Cekic, On source identification problem for telegraph differential equations, In: Springer Proceedings in Mathematics & Statistics, 164 (2016), 39-50.
  23. [23] A. Ashyralyev, M. Modanli, An operator method for telegraph partial differential and difference equations, Boundary Value Problems, 2015, No 41 (2015), 1-17.
  24. [24] A.I. Kozhanov, R.R. Safiullova, Determination of parameters in telegraph equation, Ufimskii Matematicheskii Zhurnal, 9, No 1 (2017), 63-74.
  25. [25] A.I. Kozhanov, L. Telesheva, Nonlinear inverse problems with integral 205 overdetermination for nonstationary differential equations of high order, Vestnik Yuzhno-Ural’skogo Universiteta. Ser. Matematicheskoe Modelirovanie i Programmirovanie, 10, No 2 (2017), 24-37.
  26. [26] Ahmad Mohammad Salem Al-Hammauri, The Source Identification Problem for Elliptic-Telegraph Equations, PhD Thesis, Near East University, Nicosia (2020).
  27. [27] K. Sabitov, G. Yunusova, Inverse problem for an equation of parabolic hyperbolic type with a nonlocal boundary condition, Differential Equations, 210, No 48 (2012), 246-254.
  28. [28] Y.E. Anikonov, Analytical representations of solutions to multidimensional inverse problems for evolutionary equations, Journal of Inverse and IllPosed Problems, 3, No 4 (1995), 259-267.
  29. [29] Y.E. Anikonov, Formulas for solutions and coefficients of second-order differential equations, Siberian Mathematical Journal, 37, No 3 (1996), 415- 422.
  30. [30] R.R. Ashurov, M.D. Shakarova, Time-dependent source identification problem for fractional Shr¨odinger type equations, Lobachevskii Journal of Mathematics, 43 (2022), 1053-1064.
  31. [31] H.O. Fattorini, Second Order Linear Differential Equations in Banach Spaces, Elsevier Science Publishing Company, North-Holland (1985).
  32. [32] J.A. Goldstein, Semigroups of Linear Operators and Applications, Oxford Mathematical Monographs, The Clarendon Press Oxford University Press, New York (1985).
  33. [33] S.G. Krein, Linear Differential Equations in Banach Space, American Mathematical Society, Providence, R.I. (1971). Transl. from the Russian by J.M. Danskin, Transl. of Mathematical Monographs, vol. 29.